# SDR SWIA202161353

- Difficulty date: August 18, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO BODY RH SUPPORT ANGLE AT FS939 PN: SH670-39265-6 IS CORRODED     (C-CHECK RO 9/27/2021)    REMOVED AND REPLACED R/H SUPPORT ANGLE PN SH670-39265-6 PO# 10291-0009 PER CRJ 700 SRM 51-42-06-001-001-A01
